# SDR DALA2019060703450

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ANGLE BS767 TO BS787 AND STR25R (LOWER AREA WEB) AT AFT CARGO COMPARTMENT. REPLACED ANGLE LOCATED BS767 TO BS787 AND STR 25R (LOWER AREA WEB) AT AFT CARGO COMPARTMENT AS PER SRM 51-40-02, SRM 51-10-02, AND DRAWING #146A8123.
